Alert archive / New York / Gale Warnings in 2013
Gale Warning 27, NWS New York, NY
NWS New York, NY issued this gale warning at Nov 28, 2013, 10:02 AM EST. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2013, 10:02 AM EST (15:02 UTC)
- Expired
- Nov 28, 2013, 12:01 PM EST
- In force
- 119 min
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
887 WHUS71 KOKX 281502 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1002 AM EST THU NOV 28 2013 ...GALES AND ROUGH OCEAN CONDITIONS INTO THIS MORNING... ANZ345-282100- /O.CAN.KOKX.GL.W.0026.000000T0000Z-131128T1700Z/ /O.NEW.KOKX.SC.Y.0097.131128T1502Z-131128T2100Z/ SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1002 AM EST THU NOV 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...LONG ISLAND SOUTH SHORE BAYS. * WINDS...NW 15 TO 25 KT WITH GUSTS UP TO 30 KT. * TIMING...INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ338-281700- /O.EXP.KOKX.GL.W.0026.000000T0000Z-131128T1500Z/ /O.NEW.KOKX.GL.W.0027.131128T1502Z-131128T1700Z/ NEW YORK HARBOR- 1002 AM EST THU NOV 28 2013 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL NOON EST TODAY. * LOCATION...NEW YORK HARBOR. * WINDS...NW 20 TO 25 KT WITH GUSTS UP TO 35 KT. * TIMING...UNTIL NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ355-281700- /O.EXP.KOKX.GL.W.0026.000000T0000Z-131128T1500Z/ /O.NEW.KOKX.GL.W.0027.131128T1502Z-131128T1700Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1002 AM EST THU NOV 28 2013 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL NOON EST TODAY. * LOCATION...SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM. * WINDS...NW 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...6 TO 8 FT. * TIMING...UNTIL NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ335-282100- /O.EXP.KOKX.GL.W.0026.000000T0000Z-131128T1500Z/ /O.NEW.KOKX.SC.Y.0097.131128T1502Z-131128T2100Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- 1002 AM EST THU NOV 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * LOCATION...WESTERN LONG ISLAND SOUND AND COASTAL OCEAN WATERS WEST OF FIRE ISLAND INLET AS WELL AS NY HARBOR. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. * TIMING...STRONGEST WINDS AND SEAS EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-281700- /O.CON.KOKX.GL.W.0026.000000T0000Z-131128T1700Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1002 AM EST THU NOV 28 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * LOCATION...MORICHES INLET TO MONTAUK POINT OUT 20 NM . * WINDS...NW AROUND 25 KT WITH GUSTS UP TO 35 KT. * SEAS...7 TO 9 FEET. * TIMING...UNTIL NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ340-281700- /O.CON.KOKX.GL.W.0026.000000T0000Z-131128T1700Z/ PECONIC AND GARDINERS BAYS- 1002 AM EST THU NOV 28 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * LOCATION...PECONIC AND GARDINERS BAYS. * WINDS...NW 20 TO 25 KT WITH GUSTS UP TO 35 KT. * TIMING...UNTIL NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ330-281700- /O.CON.KOKX.GL.W.0026.000000T0000Z-131128T1700Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- 1002 AM EST THU NOV 28 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * LOCATION...EASTERN LONG ISLAND SOUND. * WINDS...NW 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...4 TO 7 FT. * TIMING...UNTIL NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
1 follow-up statement
482 WHUS71 KOKX 281701 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1201 PM EST THU NOV 28 2013 ...ROUGH OCEAN CONDITIONS INTO FRIDAY MORNING... ANZ338-282100- /O.CAN.KOKX.GL.W.0027.000000T0000Z-131128T1700Z/ /O.EXA.KOKX.SC.Y.0097.000000T0000Z-131128T2100Z/ NEW YORK HARBOR- 1201 PM EST THU NOV 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...NEW YORK HARBOR. * WINDS...NW 15 TO 20 KT WITH GUSTS UP TO 30 KT. * TIMING...INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ340-282100- /O.CAN.KOKX.GL.W.0026.000000T0000Z-131128T1700Z/ /O.EXA.KOKX.SC.Y.0097.000000T0000Z-131128T2100Z/ PECONIC AND GARDINERS BAYS- 1201 PM EST THU NOV 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...PECONIC AND GARDINERS BAYS. * WINDS...NW 15 TO 20 KT WITH GUSTS UP TO 30 KT. * TIMING...INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-282100- /O.CAN.KOKX.GL.W.0026.000000T0000Z-131128T1700Z/ /O.EXA.KOKX.SC.Y.0097.000000T0000Z-131128T2100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- 1201 PM EST THU NOV 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...EASTERN LONG ISLAND SOUND. * WINDS...NW 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FT. * TIMING...INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-290115- /O.CAN.KOKX.GL.W.0027.000000T0000Z-131128T1700Z/ /O.EXB.KOKX.SC.Y.0097.000000T0000Z-131129T0500Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1201 PM EST THU NOV 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM. * WINDS...NW 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FT. * TIMING...UNTIL MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-290115- /O.CAN.KOKX.GL.W.0026.000000T0000Z-131128T1700Z/ /O.EXB.KOKX.SC.Y.0097.000000T0000Z-131129T1500Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 1201 PM EST THU NOV 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM. * WINDS...NW 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FT. * TIMING...INTO EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-290115- /O.CAN.KOKX.GL.W.0026.000000T0000Z-131128T1700Z/ /O.EXB.KOKX.SC.Y.0097.000000T0000Z-131129T1200Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1201 PM EST THU NOV 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM. * WINDS...NW 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FT. * TIMING...THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ335-345-282100- /O.CON.KOKX.SC.Y.0097.000000T0000Z-131128T2100Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1201 PM EST THU NOV 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * LOCATION...WESTERN LONG ISLAND SOUND THE LONG ISLAND SOUTH SHORE BAYS. * WINDS...NW 15 TO 25 KT. * SEAS...3 TO 5 FT. * TIMING...INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Nov 28, 7:11 AM EST, 2 hours 51 minutes earlier.
Area forecast discussion, Nov 28, 7:11 AM EST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
711 AM EST THU NOV 28 2013
.SYNOPSIS...
HIGH PRESSURE BUILDS INTO THE REGION THROUGH FRIDAY NIGHT...THEN
SLOWLY RETREATS TO THE NORTHEAST INTO SUNDAY. A COASTAL FRONT
DEVELOPS NEARBY ON SUNDAY...THEN SLIDES TO THE EAST SUNDAY
NIGHT...FOLLOWED BY HIGH PRESSURE BUILDING DOWN FROM SOUTHERN
CANADA INTO MONDAY. A COASTAL LOW TRACKS TO OUR SOUTH THEN EAST
MONDAY NIGHT THROUGH TUESDAY NIGHT. HIGH PRESSURE BUILDS IN ON
WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MINOR CHANGES THIS UPDATE TO REFLECT THE LATEST TRENDS IN
OBSERVATIONS AND GUIDANCE. FORECAST APPEARS ON TRACK.
BLUSTERY AND COLD TO GET STARTED DUE TO STRONG LOW LEVEL COLD
ADVECTION IN THE WAKE OF YESTERDAY/S DEPARTING STORM. WINDS WILL
GUSTS UP TO 25-35 MPH...WITH SOME GUSTS TO AROUND 40 MPH THIS
MORNING. THE PRESSURE GRADIENT RELAXES FAIRLY QUICKLY INTO THIS
AFTERNOON...WITH GUSTS UP TO AT MOST 15-30 MPH...WITH HIGHEST
GUSTS EAST EARLY IN THE AFTERNOON.
WILL SOME LOW LEVEL INSTABILITY DRIVEN STRATO-CU TODAY...WITH
HIGHEST COVERAGE THIS MORNING MAINLY TO THE NW OF NYC...THEN
DECREASING COVERAGE THIS AFTERNOON AS THE COLD ADVECTION WEAKENS.
FOR HIGHS TODAY USED A BLEND OF MAV/MET GUIDANCE WITH NAM 2-METER
TEMPERATURES WITH A MIX DOWN FROM 875 HPA...EXCEPT 850 HPA WELL
INLAND. EXPECT HIGHS TO BE AROUND 15 DEGREES BELOW NORMAL -
GENERALLY LOWER-MID 30S THOUGH HIGHER ELEVATIONS WILL STRUGGLE TO
GET ABOVE 30.
TEMPERATURES HAVE BEEN SLOW TO FALL TO THE FREEZING MARK THIS
MORNING...AND WITH THE WINDS BEING UP THIS WILL ADD TO THE
DIFFICULTY OF FORMING BLACK ICE. WILL ONLY RE-ISSUE THE SPS FOR
BLACK ICE FOR AREAS N/W OF NYC THAT HAVE ALREADY FALLEN INTO THE 20S.
BREAKING WAVES AT ATLANTIC BEACHES OF 6 TO 11 FT WILL GRADUALLY
LOWER THIS AFTERNOON FROM WEST TO EAST. HIGH SURF ADVISORY
EXTENDED ACCORDINGLY. WAVEWATCH UNDERESTIMATED SWELL HEIGHT AND
PERIOD SO MANUALLY ADJUSTED UPWARD FOR THESE IN THE FORECAST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
A NORTHERN STREAM 700-500 HPA TROUGH CROSSES THE AREA
TONIGHT...WITH ITS AXIS MOVING TO THE EAST ON FRIDAY. DUE TO DRY
LOW LEVELS HAVE GONE WITH A DRY FORECAST...BUT WILL SEE AN
INCREASE IN MID-HIGH CLOUDS LATE TONIGHT...WITH CLOUDS NOT
THINNING OUT UNTIL FRIDAY AFTERNOON. USED A BLEND OF MAV/MET
GUIDANCE FOR LOWS TONIGHT...WITH VALUES FORECAST TO BE 5-10
DEGREES BELOW NORMAL. FOR HIGHS FRIDAY USED A BLEND OF MAV/MET
GUIDANCE WITH NAM 2-METER TEMPERATURES AND A MIX DOWN FROM 875-825
HPA FROM THE COAST TO WELL INLAND. READINGS ON FRIDAY SHOULD BE
10-15 DEGREES BELOW NORMAL.
A WEAK LOW-MID LEVEL RIDGE BUILDS OVER THE AREA FRIDAY NIGHT...THEN
EXITS TO THE EAST SATURDAY. SUBSIDENCE UNDER THE RIDGE WILL KEEP
THINGS DRY THROUGH SATURDAY.
HOWEVER...A DEVELOPING COASTAL TROUGH WILL BRING INCREASING CLOUD
COVER FROM SATURDAY INTO SATURDAY NIGHT...AND COMBINED WITH LOW
LEVEL WARM ADVECTION...AND A PASSING 500 HPA SHORTWAVE SATURDAY
NIGHT - HAVE A CHANCE OF MAINLY LIGHT SNOW...MIXED WITH LIGHT RAIN
FOR NYC. POPS ARE LIMITED TO SLIGHT CHANCE OVER FAR EASTERN ZONES
DUE TO LOCATION OF THE COASTAL FRONT. DUE TO THE LIGHT NATURE OF
THE PRECIPITATION...WOULD EXPECT LITTLE OR NO SNOW ACCUMULATION
SATURDAY NIGHT.
FOR LOWS FRIDAY NIGHT USED A BLEND OF MAV/MET GUIDANCE WITH LOWS
AROUND 10 DEGREES BELOW NORMAL - INTERIOR NORTHERN ZONE AND THE
PINE BARRENS WILL SEE LOWS IN THE MID-UPPER TEENS. FOR HIGHS ON
SATURDAY USED A BLEND OF MIXING DOWN FROM 950 HPA WITH NAM 2-METER
TEMPERATURES AND A BLEND OF MAV/MET GUIDANCE...WITH VALUES 10-15
DEGREES BELOW NORMAL. USED A BLEND OF NAM 2-METER TEMPERATURES
WITH MEX/MEN/EKD/ECE/ECM/WPC GUIDANCE FOR LOWS SATURDAY NIGHT -
WITH NEAR NORMAL READINGS FORECAST.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A COMBINATION OF THE COASTAL FRONT SLIDING TO THE EAST AND THE
PASSING OF A 700-500 HPA SHORTWAVE WARRANT CHANCE POPS ACROSS THE
AREA SUNDAY...TAPERING OFF FROM W TO E INTO THE EVENING. LOW
LEVELS WILL WARM ENOUGH TO TURN ALL PRECIPITATION TO RAIN BY
SUNDAY AFTERNOON. ONCE AGAIN - WITH RELATIVELY LIGHT LIQUID
EQUIVALENT EXPECTED - WILL SEE LITTLE TO NO SNOW ACCUMULATION ON
SUNDAY MORNING. DEPENDING ON EXACTLY HOW FAR EAST THE COASTAL
FRONT MOVES COULD SEE PRECIPITATION LINGER OVER EASTERN ZONES
THROUGH SUNDAY NIGHT - WITH INTERIOR CT ZONES MIXING BACK WITH
SNOW OVERNIGHT - BUT ONLY HAVE SLIGHT CHANCE POPS AS MOST LIKELY
ANY PRECIPITATION SUNDAY NIGHT WILL BE TO THE EAST OF THE AREA.
MODEL SPREAD INCREASES FROM MONDAY THROUGH TUESDAY NIGHT ON THE
EXACT TRACK AND STRENGTH OF AN OCEAN STORM THAT IS FORECAST TO
TRACK JUST SE OF THE 40N/70W BENCH MARK LATE ON TUESDAY. MODELS
DIFFER DUE TO DIFFERENT HANDLING OF A SOUTHERN STREAM SHORTWAVE
THAT A MOST AGREE WILL BE OVER THE DESERT SW SUNDAY MORNING.
HISTORICALLY MODELS HAVE A TOUGH TIME HANDLING FEATURES EJECTING
FROM A SOUTHERN STREAM TROUGH OVER THE BAJA CA REGION...SO THE
VARIABILITY IN SOLUTIONS IS NOT SURPRISING...AND WOULD EXPECT
FURTHER CHANGES. FOR NOW FOLLOWED HPC PROG FOR TRACK OF THE STORM
- WHICH IS SIMILAR IN PATH...BUT SLOWER IN TIMING THAN THE ECMWF.
BASED ON THIS HAVE SLIGHT CHANCE POPS IN FOR MONDAY - WITH RAIN AT
THE COAST AND A MIX TO RAIN ACROSS THE INTERIOR...THEN CHANCE POPS
MONDAY NIGHT WITH A MIX TO SNOW N OF LONG ISLAND SOUND AND W OF
NYC METRO...AND MAINLY RAIN...POSSIBLY MIXED WITH SNOW FOR NYC
METRO AND LONG ISLAND. CONTINUE WITH CHANCE POPS ON TUESDAY WITH
PRECIPITATION CHANGING TO ALL RAIN BY AFTERNOON. PRECIPITATION
TAPERS OFF FROM W TO E TUESDAY NIGHT AS THE LOW EXITS WELL E-NE OF
CAPE COD. THERE IS SOME POTENTIAL FOR ACCUMULATING
SNOW FROM THIS SYSTEM...ESPECIALLY ACROSS INTERIOR ZONES - BUT
TOO MUCH UNCERTAINTY TO SPECIFY AMOUNTS...EVEN BROADLY...AT THIS
TIME.
RIDGING BUILDS IN ON WEDNESDAY BEHIND THE DEPARTING STORM AS HIGH
PRESSURE BUILDS DOWN FROM SE CANADA AT THE SURFACE - SO SHOULD
HAVE A DRY DAY.
FOR TEMPERATURES IN THE LONG TERM USED A BLEND OF
MEX/MEN/EKD/ECE/ECM/WPC GUIDANCE. ALSO BLENDED IN ECMWF 2-METER
TEMPERATURES MONDAY NIGHT-TUESDAY NIGHT TO BETTER REFLECT POTENTIAL
IMPACT OF THE STORM. LOWS ARE FORECAST TO BE NEAR TO SLIGHTLY BELOW
NORMAL AND HIGHS WELL BELOW NORMAL SUNDAY-WEDNESDAY BASED ON THIS.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
STRONG LOW PRESSURE CONTINUES TO TRACK AWAY TO THE NORTH WITHIN THE
CANADIAN MARITIMES TODAY AS STRONG HIGH PRESSURE BUILDS IN FROM THE
SOUTH AND WEST. PRESSURE GRADIENT WILL BE TIGHT WITH GUSTY WINDS
THIS MORNING BUT WILL DECREASE THIS AFTERNOON AS HIGH PRESSURE
MOVES IN CLOSER. MAINLY VFR CONDITIONS FORECAST THROUGH THE TAF
PERIOD WITH EXCEPTION OF SOME MVFR NEAR KSWF WITH SOME LOWER
STRATUS EARLY THIS MORNING.
NW FLOW BETWEEN 290 AND 310 DEGREES TRUE WITH SPEEDS OF AROUND 15 TO
20 KT WILL DECREASE TO AROUND 10 TO 15 KT THIS AFTERNOON. GUSTS
AROUND 25 TO 30 KT IN THE MORNING WILL LOWER TO AROUND 20 TO 25 KT
IN THE AFTERNOON.
WINDS FURTHER LOWER AND BECOME GENERALLY MORE WESTERLY TONIGHT.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: WIND GUSTS COULD OCCASIONALLY BE ABOUT 5 KT
LOWER THAN FORECAST THIS MORNING. WIND GUSTS COULD END 2-3 HOURS
EARLIER THAN FORECAST.
KLGA FCSTER COMMENTS: WIND GUSTS COULD OCCASIONALLY BE ABOUT 5 KT
LOWER THAN FORECAST THIS MORNING. WIND GUSTS COULD END 2-3 HOURS
EARLIER THAN FORECAST.
KEWR FCSTER COMMENTS: WIND GUSTS COULD OCCASIONALLY BE ABOUT 5 KT
LOWER THAN FORECAST THIS MORNING. WIND GUSTS COULD END 2-3 HOURS
EARLIER THAN FORECAST.
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT VISIBILITY OF 7SM OR GREATER OUTSIDE OF CLOUD.
KTEB FCSTER COMMENTS: WIND GUSTS COULD OCCASIONALLY BE ABOUT 5 KT
LOWER THAN FORECAST THIS MORNING. WIND GUSTS COULD END 2-3 HOURS
EARLIER THAN FORECAST.
KHPN FCSTER COMMENTS: WIND GUSTS COULD OCCASIONALLY BE ABOUT 5 KT
LOWER THAN FORECAST THIS MORNING. WIND GUSTS COULD END 2-3 HOURS
EARLIER THAN FORECAST.
KISP FCSTER COMMENTS: WIND GUSTS COULD OCCASIONALLY BE ABOUT 5 KT
LOWER THAN FORECAST THIS MORNING. WIND GUSTS COULD END 2-3 HOURS
EARLIER THAN FORECAST.
.OUTLOOK FOR 12Z FRIDAY THROUGH MONDAY...
.FRI-SAT...VFR.
.SUN AND MON...MVFR CEILINGS. -DZ / -RA. SE SFC FLOW 10-15 KT.
&&
.MARINE...
MINOR CHANGES THIS UPDATE TO REFLECT THE LATEST TRENDS IN
OBSERVATIONS AND GUIDANCE. FORECAST APPEARS ON TRACK.
GALES CONDITIONS WILL LINGER THIS MORNING ACROSS THE
WATERS...PARTICULARLY THE EASTERN WATERS. GALE WARNINGS EXPIRE 10 AM
FOR WESTERN WATERS INCLUDING NY HARBOR...WESTERN LI SOUND...AND
WESTERN OCEAN WATERS AND 12 PM FOR THE REMAINDER OF WATERS TO THE
EAST. SMALL CRAFT CONDITIONS PREVAIL THEREAFTER GOING INTO THE
AFTERNOON. WINDS WILL LOWER EVENTUALLY TO SUB SCA FROM NORTH TO
SOUTH ACROSS THE REGION BUT WILL REMAIN JUST BELOW 25 KT ON THE
OCEAN.
FOR SEAS ON THE OTHER HAND...A SOUTH TO SOUTHEAST SWELL WILL MAKE
FOR HIGHER OCEAN SEAS AROUND 7 TO 12 FT. THESE EVENTUALLY LOWER
LATER TONIGHT TO BELOW SCA EXCEPT FOR OCEAN WATERS EAST OF MORICHES
INLET WHICH LINGER THROUGH THE WHOLE NIGHT.
SUB SCA THEREAFTER THROUGH MONDAY AS PRESSURE GRADIENTS WILL BE
WEAK ENOUGH. HIGH PRESSURE BUILDS TO THE NORTH OF THE REGION THIS
WEEKEND WITH WEAK LOW PRESSURE DEVELOPING FAR OFFSHORE ON MONDAY.
&&
.HYDROLOGY...
MAINLY DRY THROUGH SATURDAY.
ANY PRECIPITATION FROM SATURDAY NIGHT THROUGH MONDAY SHOULD BE
LIGHT. AN OFFSHORE LOW COULD BRING A LIQUID EQUIVALENT
PRECIPITATION TOTAL OF AT LEAST A HALF INCH MONDAY NIGHT INTO
TUESDAY.
&&
.EQUIPMENT...
DUE TO INTERFERENCE ISSUES WITH THE U.S. COAST GUARD
EMERGENCY BROADCAST CHANNEL...THE NEW YORK CITY NOAA ALL HAZARDS
WEATHER RADIO STATION KWO35 REMAINS OUT OF SERVICE. THE NATIONAL
WEATHER SERVICE IS WORKING WITH SEVERAL U.S. GOVERNMENT AGENCIES
TO ISOLATE AND RESOLVE THIS TECHNICAL PROBLEM.
DURING THIS TIME...THE TRANSMITTER MAY BE RETURNED TO SERVICE
INTERMITTENTLY FOR USE OF THE NOAA ALL HAZARDS WEATHER RADIO
DURING POTENTIALLY DANGEROUS WEATHER SITUATIONS...FOR ROUTINE
WEEKLY TESTS OF THE WARNING SYSTEM...AND TO DETERMINE IF THE
INTERFERENCE ISSUE HAS BEEN RESOLVED.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...HIGH SURF ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR NYZ178-
179.
HIGH SURF ADVISORY UNTIL 6 PM EST THIS EVENING FOR NYZ080-081.
NJ...NONE.
MARINE...GALE WARNING UNTIL 10 AM EST THIS MORNING FOR ANZ335-338-355.
GALE WARNING UNTIL NOON EST TODAY FOR ANZ330-340-345-350-353.
&&
SYNOPSIS...MALOIT
NEAR TERM...MALOIT
SHORT TERM...MALOIT
LONG TERM...MALOIT
AVIATION...JM
MARINE...JM
HYDROLOGY...MALOIT
EQUIPMENT...Hazardous weather outlook, Nov 28, 9:32 AM EST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW YORK NY 932 AM EST THU NOV 28 2013 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078-079-176-177-291100- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU- 932 AM EST THU NOV 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ178-179-291100- SOUTHERN QUEENS-SOUTHERN NASSAU- 932 AM EST THU NOV 28 2013 ...HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ080-081-291100- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 932 AM EST THU NOV 28 2013 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-340-345-350-353-291100- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 932 AM EST THU NOV 28 2013 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ335-338-355-291100- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 932 AM EST THU NOV 28 2013 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Nov 28, 4:32 AM EST, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 432 AM EST THU NOV 28 2013 CTZ005-006-NJZ002-004-103>105-107-NYZ067>070-281415- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- WESTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 432 AM EST THU NOV 28 2013 TEMPERATURES HAVE FALLEN INTO THE UPPER 20S ACROSS AREAS NORTH AND WEST OF THE NEW YORK CITY METRO AREA...AND WITH ANY LINGERING MOISTURE ON AREA ROADWAYS FROM YESTERDAYS STORM...THERE IS THE POTENTIAL FOR PATCHES OF BLACK ICE IN THESE LOCATIONS. THE GREATEST RISK FOR THIS IS ON ELEVATED SURFACE AND EXIT AND ENTRANCE RAMPS TO HIGHWAYS. MALOIT
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 12:02 AM EST | High Surf Advisory | OKX | Nassau, Queens, Suffolk | 11 hr |
| Nov 28, 10:02 AM EST | Small Craft Advisory | OKX | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.